# SDR FDEA201105061766

- Difficulty date: May 6, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53772658202
- Condition: Cracked
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR SILL AREA FITTING CRACKED ABOVE NR 6 LATCH FITTING.  REMOVED THE CRACKED FITTING. INSTALLED THE NEW FITTING FOR REPLACING IAW SRM 51-72-10.
